MAUDE Adverse Event Report: CYNOSURE LLC VECTUS

CYNOSURE LLC VECTUS
Model Number 105-3500-000
Medical Device Problem Code Unexpected/Unintended Radiation Output (4028)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During a device evaluation, the engineer confirmed that an internal screw had become dislodged and interfered with the trigger assembly.This resulted in the trigger malfunctioning.The loose hardware (screw) was removed, locked in position with loctite and handpiece passed all function tests.The device history record confirms that the product passed and met all requirements before releasing.Due to the malfunction of the device firing on its own, this event is an aro (accidental radiation occurrence) and therefore reportable.
 
Event or Problem Description
It was reported that a device malfunction caused the finger switch on the handpiece to jam and eventually fire, resulting in damage to the patient's bed.No injury was reported.

Brand Name
VECTUS
Common Device Name
VECTUS
Manufacturer (Section D)
CYNOSURE LLC
5 carlisle road
westford MA 01886
MDR Report Key12204832
Report Number1222993-2021-00024
Device Sequence Number11883707
Product Code GEX
UDI-Device Identifier00841494100124
UDI-Public(01)00841494100124(11)190122
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K120622
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number105-3500-000
Device Catalogue Number105-3500-000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2021
Initial Report FDA Received Date07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1